Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 5, NWS Philadelphia/Mount Holly

August 11, 2010Sussex County, Delaware; 4 counties in New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 11, 2010, 3:55 AM EDT for Sussex County, Delaware; 4 counties in New Jersey. It took effect at Aug 11, 2010, 7:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2010, 3:55 AM EDT (07:55 UTC)
In effect from
Aug 11, 2010, 7:00 PM EDT
Expired
Aug 12, 2010, 12:00 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WHUS41 KPHI 110755
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT WED AUG 11 2010

DEZ004-NJZ014-024>026-112000-
/O.NEW.KPHI.CF.S.0005.100812T0000Z-100812T0400Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
355 AM EDT WED AUG 11 2010

...HIGH ASTRONOMICAL TIDES THIS EVENING MAY CAUSE SPOTTY MINOR
TIDAL FLOODING...

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL SPILLOVER ONCE AGAIN THIS EVENING IN THE MOST
SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE.

THE EVENING HIGH TIDE IS THE HIGHER OF THE TWO DAILY HIGH TIDES
AT THIS TIME. HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE COASTS
WILL OCCUR BETWEEN 9:00 PM AND 11:00 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

$$

RPW
2 follow-up statements
780 
WHUS41 KPHI 111902
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 PM EDT WED AUG 11 2010

NJZ014-024>026-120400-
/O.CAN.KPHI.CF.S.0005.100812T0000Z-100812T0400Z/
/O.NEW.KPHI.CF.Y.0027.100811T2300Z-100812T0400Z/
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
302 PM EDT WED AUG 11 2010

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A DEVELOPING
ONSHORE WIND WILL RESULT IN MINOR TIDAL FLOODING AROUND THE TIME
OF HIGH TIDE THIS EVENING. HIGH TIDE ALONG THE NEW JERSEY COAST
OCCURS BETWEEN 900 PM AND 1100 PM.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NJZ012-013-020-022-023-027-120400-
/O.NEW.KPHI.CF.Y.0027.100811T2300Z-100812T0400Z/
MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
302 PM EDT WED AUG 11 2010

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT. 

THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A DEVELOPING
ONSHORE WIND WILL RESULT IN MINOR TIDAL FLOODING AROUND THE TIME
OF HIGH TIDE THIS EVENING. HIGH TIDE ALONG THE NEW JERSEY COAST
OCCURS BETWEEN 900 PM AND 1100 PM.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

DEZ003-120400-
/O.EXB.KPHI.CF.S.0005.100811T2300Z-100812T0400Z/
INLAND SUSSEX-
302 PM EDT WED AUG 11 2010

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL SPILLOVER ONCE AGAIN THIS EVENING IN THE MOST
SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE.

HIGH TIDE ALONG THE DELAWARE COAST WILL OCCUR BETWEEN 9:00 PM AND
11:00 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

$$

DEZ004-120400-
/O.EXT.KPHI.CF.S.0005.100811T2300Z-100812T0400Z/
DELAWARE BEACHES-
302 PM EDT WED AUG 11 2010

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL SPILLOVER ONCE AGAIN THIS EVENING IN THE MOST
SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE.

HIGH TIDE ALONG THE DELAWARE COAST WILL OCCUR BETWEEN 9:00 PM AND
11:00 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

$$
369 
WHUS41 KPHI 112351
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT WED AUG 11 2010

NJZ012>014-020-022>027-120400-
/O.CON.KPHI.CF.Y.0027.000000T0000Z-100812T0400Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
751 PM EDT WED AUG 11 2010

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND AN ONSHORE WIND
WILL RESULT IN AREAS OF MINOR TIDAL FLOODING AROUND THE TIME OF
HIGH TIDE THIS EVENING. HIGH TIDE ALONG THE NEW JERSEY COAST
OCCURS BETWEEN 900 PM AND 1100 PM.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

DEZ003-004-120400-
/O.CON.KPHI.CF.S.0005.000000T0000Z-100812T0400Z/
INLAND SUSSEX-DELAWARE BEACHES-
751 PM EDT WED AUG 11 2010

...SPOTTY MINOR TIDAL FLOODING THIS EVENING...

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL FLOODING THIS EVENING IN THE MOST SUSCEPTIBLE
AREAS AROUND THE TIME OF HIGH TIDE.

HIGH TIDE ALONG THE DELAWARE COAST WILL OCCUR BETWEEN 900 PM AND
1100 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN THURSDAY EVENING AS AN ONSHORE FLOW PREVAILS. ADDITIONAL
STATEMENTS WILL BE ISSUED IF THIS IS EXPECTED.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 11, 3:50 AM EDT, 5 minutes earlier.

Area forecast discussion, Aug 11, 3:50 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT WED AUG 11 2010

.SYNOPSIS...
A COLD FRONT TO OUR NORTH WILL CONTINUE ITS SLOW SOUTHWARD TREK AND
OVERTAKE A PERSISTENT SURFACE TROUGH OF LOW PRESSURE OVER THE REGION
TODAY. THE FRONT WILL THEN BEGIN TO STALL TO OUR SOUTH LATE TONIGHT
WHILE A CANADIAN HIGH PRESSURE SYSTEM BEGINS TO SLIDE TO OUR
NORTHEAST. THE FRONT TRIES TO MOVE NORTHWARD ON THURSDAY AS A WARM
FRONT WHILE A STRONGER NORTHWEST COLD FRONT STARTS TO MOVE NEAR THE
REGION ON THURSDAY AND FRIDAY. HIGH PRESSURE IS THEN ALLOWED TO
BUILD INTO THE REGION FOR THE WEEKEND WITH ANOTHER COLD FRONTAL
PASSAGE EXPECTED LATE ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 05Z SURFACE ANALYSIS SHOWS THE PERSISTENT SURFACE TROUGH OF LOW
PRESSURE OVER THE NEW JERSEY COAST AND EXTENDS SLIGHTLY
NORTHEASTWARD OFFSHORE AND SOUTHWESTWARD INTO CENTRAL VIRGINIA. THE
AFOREMENTIONED SOUTHWARD SAGGING COLD FRONT WAS DRAPED ACROSS
NORTHERN NEW ENGLAND WESTWARD TO THE NORTHERN GREAT LAKES.

A FEW SHOWERS POPPED UP EARLY THIS MORNING IN CENTRAL PENNSYLVANIA
AND HAVE CONTINUED TO MOVE TO THE EAST SOUTHEAST AT ABOUT 20 MPH.
THIS PAST HOUR A FEW HUNDREDTHS WERE REPORTED IN AND AROUND THE
PHILADELPHIA METRO AREA. A THETA-E RIDGE IS HELPING TO MAINTAIN
THESE SHOWERS AS THEY PROCESS TOWARDS THE SHORE. THEY HAVE BECOME
MORE DISORGANIZED AS THEY MOVE EASTWARD AND THAT TREND IS EXPECTED
TO CONTINUE UNTIL THEY COMPLETELY FALL APART OVER THE NEXT COUPLE OF
HOURS.

ALTHOUGH THERE IS A WEAK COLD FRONT MOVING DOWN FROM THE NORTH
TODAY, THAT WILL MERGE WITH A PERSISTENT SURFACE TROUGH OF LOW
PRESSURE, THE FORECAST WILL BE KEPT PRIMARILY DRY. THIS IS NOT TO
SAY THAT THERE WILL BE VERY ISOLATED SHOWERS THAT INITIATE WITHIN
THE FRONTAL CONVERGENCE ZONE, BUT WITH SLIGHTLY COOLER TEMPERATURES
TODAY, CONVECTIVE TEMPERATURES WILL BE OUT OF REACH THIS
AFTERNOON/EVENING. DEWPOINTS WILL BE A COUPLE OF DEGREES COOLER
TODAY AS WELL SO HEAT INDEX VALUES, ALTHOUGH THEY WILL END UP IN THE
MID TO UPPER 90S, DO NOT WARRANT ANY HEAT RELATED HEADLINES.

THE OVERALL SURFACE FLOW HAS BEEN NORTHERLY AND THIS WILL ONLY BE
AMPLIFIED BY THE PASSING OF THE COLD FRONT LATER TODAY. WITH THE
CANADIAN HIGH PRESSURE NOSING TOWARDS THE EAST LATER TODAY, WE START
TO SEE MORE OF AN ONSHORE, EASTERLY FLOW SETUP...ANOTHER INCREASE IN
MOISTURE IS EXPECTED.

TODAY'S TEMPERATURES WERE ONCE AGAIN A PRODUCT OFF THE METMOS. THE
NAM SEEMS TO BE ABOUT ONE DEGREE SHY OF THE DAYTIME MAXES ACROSS
MOST OF THE REGION, AND WHY TRY TO GET TOO CUTE WITH A MODEL BLEND
WHEN THE NAM HAS DONE SO WELL THE PAST COUPLE OF DAYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AS WAS MENTIONED ABOVE, WITH AN EASTERLY FLOW USHERING IN MOISTER
AIR, NOT THAT WE NEED MOISTER AIR, HAVE ADDED SOME PATCHY FOG TO THE
GRIDS FOR THE IMMEDIATE SOUTHERN NEW JERSEY COAST. FOR OVERNIGHT
LOWS WE ONCE AGAIN USED THE METMOS SO WE ARE EXPECTING
TEMPERATURES TO DROP INTO THE LOW 70S IN MOST PLACES WITH DEWPOINTS
STILL HOVERING AROUND THE 70 DEGREE MARK.

KEPT THE FIRST PART OF THURSDAY DRY WITH A WEAK WAA REGIME TAKING
PLACE. ALTHOUGH PLENTY OF MOISTURE EXISTS, THE WEAK WAA WILL NOT BE
ENOUGH FOR US TO CARRY ANY CHANCES BEFORE THE 12Z TIMEFRAME. FOR
CONTINUITY OVER THE PAST COUPLE OF DAYS, CHANCE POPS WERE MAINTAINED
THURSDAY AFTERNOON THROUGH A BETTER PART OF THE SHORT TERM PERIOD.

THE NAM TRIES TO PUSH A VORT LOBE THROUGH EARLY THURSDAY MORNING
WITHIN THE NORTHWESTERLY MID-LEVEL FLOW. GRANTED THE EASTERLY FLOW
AT THE SURFACE MAY HELP PROVIDE ENOUGH MOISTURE TO RING OUT A FEW
SHOWERS, BUT WITH THE PASSAGE OCCURRING DURING THE OVERNIGHT HOURS
CAN NOT FIND ANY CONVECTIVE REASONING FOR IT OCCUR.

THE MORE LIKELY SCENARIO WITHIN THE FORECAST MODELS IS TO BRING A
DECENT SLUG OF PRECIPITATION DURING THE AFTERNOON HOURS WITH THE
COLD FRONT AND POSSIBLY A PRE-FRONTAL TROUGH APPROACHING FROM THE
WEST. THERE ARE ALSO A SERIES OF CHANNELIZED VORTICITY MAXES THAT
SWINGING THROUGH DURING THIS TIME PERIOD ON THURSDAY SO THE
CONFIDENCE IS HIGHER THAN DURING THE MORNING HOURS. HOWEVER, WITH
THE HIGH PRESSURE TO OUR NORTHEAST AND ITS INFLUENCE ON OUR REGION
YET TO BE SEEN, UNTIL THE HIGH MOVES A LITTLE FURTHER EAST, THIS MAY
DELAY THE PRECIPITATION A FEW MORE HOURS ON THURSDAY MORNING.

WE MAINTAIN CHANCE POPS ON FRIDAY, ALTHOUGH THEY ARE LESSENED WITH
THE HIGH PRESSURE MOVING CLOSER TO OUR REGION AND THE MID-LEVEL
RIDGING NUDGING IN FROM THE SOUTHWEST. PWATS LOOK TO BE BETWEEN 1.5
TO 2.0 INCHES IN MOST LOCALES SO QPF AMOUNTS WERE RAISED ACROSS THE
REGION ON THURSDAY NIGHT INTO FRIDAY MORNING.

HAVE ALSO INTRODUCED SLIGHT CHANCE POPS FOR THE EARLY MORNING HOURS
ON SATURDAY. THE NAM AND ECMWF BOTH HAVE A PIECE OF ENERGY ADVECT
DOWN FROM THE NORTHWEST DURING THE OVERNIGHT HOURS ON FRIDAY AND
THIS MAY BE ENOUGH TO PRODUCE SHOWERS AND THUNDERSTORMS TO OUR
NORTH...THESE SHOWERS MAY FOLLOW THE VORT LOBE DOWN THROUGH OUR
REGION DURING THAT TIMEFRAME.

TEMPERATURES DURING THE SHORT-TERM PERIOD WILL BE COOLER THAN WHAT
WE HAVE EXPERIENCED SO FAR THIS WEEK. CLOUD COVER AND AN STRONGER
EASTERLY FLOW WILL AIDE IN KEEPING TEMPERATURES CLOSER TO NORMAL FOR
THIS TIME OF THE YEAR.
&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
AN UPPER LEVEL RIDGE IS FORECAST TO CONTINUE BUILDING UP AND OVER
OUR REGION ON FRIDAY NIGHT, WITH ITS AXIS PASSING OVERHEAD ON
SATURDAY. MEANWHILE, A TROUGH IS EXPECTED TO DROP OVER THE GREAT
LAKES REGION FOR THE PERIOD FROM SUNDAY THROUGH TUESDAY.

AT THE SURFACE, HIGH PRESSURE IS FORECAST TO REMAIN TO OUR
NORTHEAST OVER THE WEEKEND, WITH THE WIND VEERING GRADUALLY FROM
THE EAST TO THE SOUTH. A COLD FRONT IS EXPECTED TO APPROACH SLOWLY
FROM THE NORTHWEST EARLY IN THE NEW WEEK.

THE ONSHORE FLOW OVER THE WEEKEND SHOULD KEEP TEMPERATURES NEAR
NORMAL OVER THE WEEKEND. AS A SOUTHERLY FLOW BECOMES ESTABLISHED
FOR THE EARLY PART OF THE NEW WEEK, SLIGHTLY ABOVE NORMAL
TEMPERATURES AND HUMID CONDITIONS ARE ANTICIPATED.

WE HAVE NOT MENTIONED ANY PRECIPITATION FOR THE PERIOD FROM
FRIDAY NIGHT THROUGH SATURDAY NIGHT. WE HAVE INTRODUCED A SLIGHT
CHANCE OF SHOWERS FOR SUNDAY AND SUNDAY NIGHT AS THE HUMIDITY
BEGINS TO INCREASE. WITH THE FRONTAL BOUNDARY APPROACHING FROM THE
NORTHWEST EARLY IN THE NEW WEEK, WE HAVE CARRIED CHANCE OR SLIGHT
CHANCE POPS FOR SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A FEW SHOWERS ARE CROSSING THE FORECAST AREA EARLY THIS MORNING. THE
SHOWERS ARE CURRENTLY RUNNING FROM CENTRAL MONTGOMERY COUNTY IN PA TO
EASTERN BURLINGTON COUNTY IN NJ. THEY ARE MAINLY LIGHT BUT DO HAVE A
FEW EMBEDDED HEAVIER CELLS. THEY ARE EXPECTED TO MOVE EAST AND SHOULD
BE WEAKENING AND EXITING THE AREA AROUND DAYBREAK. CONDITIONS
OVERNIGHT HAVE BEEN VFR EXCEPT FOR SOME MVFR VSBYS IN SCT AREAS OF
LIGHT FOG AND HAZE AND BRIEFLY LOWER CONDITIONS IN THE SHOWERS.

THE WEAK COLD FRONT THAT TOUCHED OFF THE SHOWERS THIS MORNING WILL
DROP SOUTH OF OUR AREA TODAY. LIGHT AND VARIABLE WINDS EARLY THIS
MORNING WILL BECOME NORTHERLY 6 TO 8 KNOTS AFTER SUNRISE AND THEN
SHIFT AROUND TO THE EAST OR NORTHEAST DURING THE AFTERNOON AND
EVENING. EXPECT MAINLY VFR CONDITIONS TODAY WITH SCATTERED CUMULUS.

WE ARE NOT ANTICIPATING ANY PRECIPITATION OF SIGNIFICANCE TODAY,
EVEN THOUGH AN ISOLATED RAIN SHOWER OR TWO IS POSSIBLE LATER IN
THE DAY.

OUTLOOK...
MAINLY VFR CONDITIONS ARE ANTICIPATED TONIGHT THROUGH SUNDAY,
ALTHOUGH THE ONSHORE MOIST FLOW COULD BRING SOME PRE-DAWN FOG
THURSDAY MORNING. THE BEST CHANCE FOR DENSE FOG AND RESTRICTIONS
TO CIGS AND VSBYS WILL BE ACY AND MIV.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THRU MOST
OF THE WEEK. THE WEAK FRONT, CURRENTLY CROSSING OUR AREA, WILL
DROP SOUTH AND STALL JUST TO OUR SOUTH DURING THE MIDWEEK PERIOD.
THIS WILL LEAVE AN ONSHORE FLOW FOR MUCH OF THE WEEK, WHICH MAY BE
SOMEWHAT STRONGER THURSDAY INTO FRIDAY AS A LOW PASSES JUST TO THE
SOUTH OF OUR AREA AND CAUSES AN INCREASED FLOW. WINDS AND SEAS ARE
EXPECTED TO RESPOND, BUT WILL BE CAPPED JUST BELOW ADVISORY
CRITERIA AT THIS TIME.

&&

.TIDES/COASTAL FLOODING...
WITH ASTRONOMICAL TIDES STILL HIGH FROM THE NEW MOON MONDAY, SOME
AREAS REACHED MINOR TIDAL FLOOD LEVELS AGAIN TUESDAY EVENING. THIS
COULD HAPPEN AGAIN THIS EVENING AND POSSIBLY EVEN THURSDAY EVENING
AS WINDS BECOME ONSHORE ONCE AGAIN. SINCE THIS IS NOT EXPECTED TO BE
A WIDESPREAD FLOOD EVENT, ONLY THE MOST SUSCEPTIBLE AREAS SHOULD
SEE SOME MINOR SPILLOVER. THEREFORE WE WILL CONTINUE TO COVER THIS
EVENT WITH A COASTAL FLOOD STATEMENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Aug 10, 8:12 PM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT TUE AUG 10 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
812 PM EDT TUE AUG 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
812 PM EDT TUE AUG 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:02 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean9 hr

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.